# SDR AU970462

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 538304
- Condition: Distorted
- Location: Eng Nr 4 Cyl
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER EXHAUST VALVE PUSHROD BENT - NO4 AND NO5 CYLINDER EXHAUST VALVES STIFF - NO2 CYLINDER INLET VALVE ROUGH INOPERATION - NO4 CYLINDER PISTON HAD CONTACTED THE NO4 EXHAUST VALVE - CYLINDERS ARE SUPERIOR ITEMS PNO SA52000A1
